# SDR REXA2014033100358

- Difficulty date: March 31, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 14,830 hours, 9,370 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFING ON RT WING PANEL 84ET DOWN TO BARE METAL.  PANEL OUT OF LIMITS IAW SRM 57-52-01-101-001-A01.  LOCATED & DRILLED NEW PANEL 684ET IAW SRM 51-40-11-001-001-A01.  PAINTED PANEL IAW SRM 51-25-01-001-001-A01.
